# SDR QZJA20221213007

- Difficulty date: December 13, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N289RT
- Make and model: Cessna 525A
- Aircraft serial: 525A0093
- Aircraft time: 5,331 hours, 4,258 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Switch
- Part number: MS252531
- Condition: Faulted
- Location: Mlg Handle
- Part time: 5,331 hours, 4,258 cycles
- Stage of operation: DE
- How discovered: C
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

BRAKES FAILED TO FUNCTION ON LANDING. RECEIVED MASTER CAUTION AND "LOW ACCUMULATOR PRESSURE CAS MESSAGE. USED EMERGENCY PNEUMATIC SYSTEM TO BRING AIRCRAFT TO A STOP. INSPECTED AND FOUND MICROSWITCH IN LANDING GEAR HANDLE AT FAULT.
